| Model Number |
X SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to a faulty thin film transistor lcd display.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device's display was blurred and no clinical information could be seen.Complainant did not indicate that there was any patient involvement in the reported malfunction.